Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 61, NWS Philadelphia/Mount Holly

October 19, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Oct 19, 2007, 11:42 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2007, 11:42 PM EDT (03:42 UTC)
Expired
Oct 20, 2007, 12:45 AM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 19, 11:35 PM EDT, 7 minutes earlier.

Area forecast discussion, Oct 19, 11:35 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT FRI OCT 19 2007

.SYNOPSIS...
A COLD FRONT IS MAKING ITS WAY ACROSS NEW JERSEY AND DELAWARE AND
WILL CONTINUE TO TRACK TO THE EAST AND PASS OFF THE MID-ATLANTIC
COAST LATE TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD BACK ACROSS
THE REGION TOMORROW AND THEN PERSIST ACROSS THE REGION THROUGH LATE
MONDAY OR TUESDAY. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE
REGION LATE ON TUESDAY. HIGH PRESSURE WILL MAKE A RETURN ON THURSDAY
AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LINE OF CONVECTION IS MOVING ALONG WITH THE GUST FRONT AND PRODUCING
WINDS THAT HAS BROUGHT DOWN TREES IN SEVERAL NEW JERSEY COUNTIES.
THE FRONT EXTENDS FROM NORTHEAST NEW JERSEY THROUGH BURLINGTON
COUNTY AND SOUTH INTO CENTRAL DELAWARE.

THE HEAVY RAIN THAT WAS FALLING SUPPORTED THE PWS. WITH VALUES OVER
TWO INCHES IN SOME CASES, WELL KEEP THE MENTION OF HEAVY RAIN UNTIL
THE CONVECTION REACHES THE COASTAL WATERS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
OTHER THAN SOME LEFTOVER PRECIPITATION ACROSS OUR FAR EASTERN ZONES
TOMORROW MORNING, THE REGION SHOULD REMAIN DRY TOMORROW. BREEZY
CONDITIONS CAN BE EXPECTED BY THE AFTERNOON IN THE POST FRONTAL
FLOW. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL.

THE STRATOCUMULUS WHICH DEVELOPS TOMORROW WILL DISSIPATE TOMORROW
NIGHT. THIS WILL ALLOW TEMPERATURE TO FALL BACK TO MORE SEASONAL
OVERNIGHT LEVELS. EXPECT LOTS OF SUN ON SUNDAY WITH TEMPERATURES
ONCE AGAIN ABOVE NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE GFS ENSEMBLE MEAN WAS USED ONCE AGAIN TODAY TO CONSTRUCT THIS
UNCERTAIN FORECAST PERIOD.

ALL OF THE OPERATIONAL MODELS CONTINUE TO DIG A TROF ACROSS THE
UNITED STATES, BUT THE PROBLEM IS WHERE THE TROF CLOSES OFF. THE
SOLUTIONS RANGE FROM THE SOUTHEASTERN UNITED STATES TO SOUTHERN
CALIFORNIA. THE 00Z RUNS OF THE GFS AND ECMWF CLOSE THE LOW OVER THE
PLAINS ON MONDAY AND TUESDAY. THE CANADIAN, NOGAPS, AND THE UKMET
ARE FURTHER WEST. SO IN SHORT, THE GFS MEAN WHICH HAS BEEN USED THE
LAST SEVERAL DAYS AND CONTINUES TO BE A SIMPLIFIED COMPROMISE
BETWEEN ALL THE SOLUTIONS WHILE HAVING SUPPORT FORM THE ECMWF MEAN
WILL BE USED AGAIN TODAY.

SYNOPTICALLY SPEAKING, WELL START THE FORECAST PERIOD OFF WITH HIGH
PRESSURE CENTERED OFF OF NEW JERSEY. THE HIGH IS FORECAST TO WEAKEN
ON TUESDAY. A COLD FRONT IS SLATED TO TRACK THROUGH THE REGION
TUESDAY NIGHT. AFTER THAT, WELL BRING IN HIGH PRESSURE ONCE AGAIN
FOR THURSDAY AND FRIDAY, ALTHOUGH THIS WILL BE HIGHLY DEPENDENT ON
WHAT HAPPENS EARLIER IN THE WEEK.

&&

.AVIATION /THROUGH WEDNESDAY/...
LINE OF CONVECTION MOVING THROUGH NEW JERSEY ATTM AND WILL BE
CLEARING THE COAST AFTER MIDNIGHT. CONDITIONS ARE EXPECTED TO
IMPROVE TO VFR AFTER 03 OR 04Z IN THE FAR NORTHEAST...AND BY 06Z OR
SO AT THE NJ SHORE. GUSTY WINDS ON SATURDAY WILL CREATE AREAS OF LOW
LEVEL MECHANICAL TURBULENCE AND SOME MID LEVEL CLOUDS. AS THE AXIS
OF THE UPPER LEVEL TROF PASSES TO OUR EAST SATURDAY EVENING, NICE
WEATHER IS EXPECTED THROUGH MONDAY WITH ASSOCIATED VFR CONDITIONS
(EXCEPT FOR ANY EARLY MORNING FOG THAT MAY DEVELOP). MORE CLOUDS AND
PRECIPITATION ARE POSSIBLE AGAIN ON TUESDAY AND WEDNESDAY AS ANOTHER
FRONTAL SYSTEM VISITS THE REGION.

&&

.MARINE...
A SURFACE BOUNDARY WILL APPROACH AFTER MIDNIGHT, WINDS AND SEAS ARE
ABOVE SCA CRITERIA WITH WINDS OF 25 KT AND SEAS 7 FT. STRONG THUNDERSTORMS
WILL MOVE TO THE COASTAL WATERS SHORTLY AFTER MIDNIGHT AND CONTINUE
TO RACE EAST. SCA CONDITIONS ARE EXPECTED TO PERSIST DURING THE
OVERNIGHT HOURS AND THROUGH SATURDAY BEFORE THE AXIS OF THE UPPER
LEVEL TROUGH MOVES EAST OF THE THE FORECAST WATERS LATE SATURDAY
AFTERNOON. A SCA CONTINUES UNTIL 00Z SUNDAY. WINDS AND SEAS SHOULD
THEN SUBSIDE FAIRLY RAPIDLY SATURDAY NIGHT, WITH TRANQUIL CONDITIONS
EXPECTED INTO TUESDAY OF NEXT WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR ANZ431-
     450>455.

&&

SYNOPSIS...KRUZDLO/EBERWINE
NEAR TERM...KRUZDLO/EBERWINE
SHORT TERM...KRUZDLO/EBERWINE
LONG TERM...KRUZDLO/EBERWINE
AVIATION...MIKETTA/EBERWINE
MARINE...MIKETTA/EBERWINE
Hazardous weather outlook, Oct 19, 4:32 AM EDT, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT FRI OCT 19 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-200845-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
432 AM EDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL
RAINS AND POSSIBLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

ANZ431-450>455-200845-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
432 AM EDT FRI OCT 19 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL
RAINS AND POSSIBLY DAMAGING WINDS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-200845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
432 AM EDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL
RAINS AND POSSIBLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 19, 8:12 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT FRI OCT 19 2007

NJZ001-PAZ054-055-060>062-067-068-200215-
BERKS-CARBON-CHESTER-LEHIGH-MONROE-MONTGOMERY-NORTHAMPTON-SUSSEX-
812 PM EDT FRI OCT 19 2007

...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PARTS OF
BERKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON
AND EVENTUALLY SUSSEX COUNTIES...

AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 29
MILES SOUTH OF WILKES-BARRE TO 31 MILES WEST OF READING TO 29 MILES
WEST OF LANCASTER...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS
WILL BE NEAR BEAVER MEADOWS...TRESCKOW AROUND 830 PM...WEATHERLY...
STRAUSSTOWN AROUND 845 PM...LAKE HARMONY...ALBRIGHTSVILLE AROUND 900
PM...POCONO PINES...NEW MAHONING AROUND 915 PM...MOUNTAINHOME AND
CANADENSIS AROUND 930 PM.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS ALONG
WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN AND WIND
GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED TREE LIMBS.
THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL STREAMS.

MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN
DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME
GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND
OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF
WATER ON ROADWAYS.

TFG
Special weather statement, Oct 19, 9:09 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT FRI OCT 19 2007

DEZ001-MDZ008-012-015-200245-
CECIL-KENT-NEW CASTLE-QUEEN ANNES-
909 PM EDT FRI OCT 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NEW CASTLE AND
QUEEN ANNES COUNTIES...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHWEST
OF NEWARK TO 40 MILES SOUTHWEST OF NEWARK TO 55 MILES WEST OF
DOVER...MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
...NORTH EAST...CHARLESTOWN AROUND 930 PM...KINGSTOWN...ELKTON
AROUND 945 PM...GLASGOW...GALENA AROUND 1000 PM...BEAR AND
WILMINGTON MANOR AROUND 1015 PM.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS ALONG
WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN AND WIND
GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED TREE LIMBS.
THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL STREAMS.

MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN
DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME
GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND
OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF
WATER ON ROADWAYS.

ROBERTSON
Special weather statement, Oct 19, 9:35 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT FRI OCT 19 2007

NJZ001-007>010-012>022-025>027-PAZ068>071-200500-
ATLANTIC-BUCKS-CAMDEN-COASTAL ATLANTIC-COASTAL OCEAN-CUMBERLAND-
DELAWARE-EASTERN MONMOUTH-GLOUCESTER-HUNTERDON-MERCER-MIDDLESEX-
MONTGOMERY-MORRIS-NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-SALEM-
SOMERSET-SOUTHEASTERN BURLINGTON-SUSSEX-WARREN-WESTERN MONMOUTH-
935 PM EDT FRI OCT 19 2007

...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CUMBERLAND...DELAWARE...
GLOUCESTER...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...
MONTGOMERY...MORRIS...OCEAN...PHILADELPHIA...SALEM...SOMERSET...
SUSSEX AND WARREN COUNTIES...

AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES EAST OF
BETHLEHEM TO 13 MILES SOUTHWEST OF NEWARK IN DELAWARE...MOVING EAST
AT 25 MPH.

THE SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH THE GREATER
PHILADELPHIA METROPOLITAN AREA AND MOST OF NEW JERSEY BETWEEN NOW
AND 1 AM OVERNIGHT. THE LINE OF SHOWERS AND THUNDERSTORMS HAS HAD A
HISTORY OF PRODUCING WIND GUSTS OF BETWEEN 30 AND 40 MPH WHICH WILL
PULL DOWN SOME WEAK TREE LIMBS, LIGHTNING AND HEAVY RAIN OF UP TO
ONE INCH WITHIN AN HOUR.

IF DRIVING PLEASE BE ALERT FOR CHANGING ROAD CONDITIONS AND SUDDEN
GUSTINESS AS THIS LINE MOVES THROUGH. PLEASE BE WARY FOR LOW LYING
AND POOR DRAINAGE AREA FLOODING.

TFG
Special weather statement, Oct 19, 10:30 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EDT FRI OCT 19 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-200530-
ATLANTIC COASTAL CAPE MAY-CAPE MAY-CAROLINE-CECIL-CUMBERLAND-
DELAWARE BEACHES-INLAND SUSSEX-KENT-NEW CASTLE-QUEEN ANNES-SALEM-
TALBOT-
1030 PM EDT FRI OCT 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNES...SALEM...SUSSEX AND
TALBOT COUNTIES...

AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CASTLE COUNTY
IN DELAWARE...THROUGH CECIL...KENT...AND QUEEN ANNES COUNTY IN
MARYLAND. THESE STORMS WILL CONTINUE TO MOVE EAST AROUND 30 TO 40
MPH AND AFFECT THE CENTRAL AND SOUTHERN DELMARVA AS WELL SOUTHERN
NEW JERSEY OVER THE NEXT SEVERAL HOURS.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS
ALONG WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN
AND WIND GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED
TREE LIMBS. THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL
STREAMS.

MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN
DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME
GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND
OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF
WATER ON ROADWAYS.

ROBERTSON
Local storm report, Oct 19, 11:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     3 E MILFORD             40.57N 75.03W
10/19/2007                   HUNTERDON          NJ   EMERGENCY MNGR

            TREES DOWN THROUGHOUT COUNTY FROM 1020 THROUGH 1100 LOCAL
            TIME.

1025 PM     TSTM WND DMG     4 SW PLEASANT VALLEY    40.71N 75.06W
10/19/2007                   WARREN             NJ   EMERGENCY MNGR

            TREES DOWN IN FRANKLIN TWP.

&&

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 10:20 PM EDTSpecial Marine WarningPHI55 min
Oct 19, 10:53 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset49 min
Oct 19, 11:15 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset41 min
Oct 19, 11:33 PM EDTSpecial Marine WarningPHI57 min
Oct 19, 11:36 PM EDTSevere Thunderstorm WarningPHIBurlington, Middlesex, Monmouth, Ocean54 min
Oct 19, 11:38 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Ocean67 min
Oct 19, 8:33 PM EDTSevere Thunderstorm WarningPHIBerks35 min
Oct 19, 8:55 PM EDTSevere Thunderstorm WarningPHIChester33 min
Oct 19, 9:18 PM EDTSevere Thunderstorm WarningPHIChester27 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.